# SDR USAA061138

- Difficulty date: September 11, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5 FLOORBEAM BETWEEN LBL 38 AND LBL 43 CORROSION.  REMOVED CORRODED SECTION OF BEAM AND INSTALLED NEW SECTION IAW SRM 53-10-51 LEVEL 2 C53-107-02, DEFECT SIZE: 26 X 2.5 INCHES.
